Quaternionic analogue of CR geometry
Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 41-52.
@article{TSG_2000-2001__19__41_0,
     author = {Kamada, Hiroyuki and Nayatani, Shin},
     title = {Quaternionic analogue of {CR} geometry},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {41--52},
     publisher = {Institut Fourier},
     volume = {19},
     year = {2000-2001},
     zbl = {1044.53032},
     mrnumber = {1909075},
     language = {en},
     url = {http://archive.numdam.org/item/TSG_2000-2001__19__41_0/}
}
TY  - JOUR
AU  - Kamada, Hiroyuki
AU  - Nayatani, Shin
TI  - Quaternionic analogue of CR geometry
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2000-2001
DA  - 2000-2001///
SP  - 41
EP  - 52
VL  - 19
PB  - Institut Fourier
UR  - http://archive.numdam.org/item/TSG_2000-2001__19__41_0/
UR  - https://zbmath.org/?q=an%3A1044.53032
UR  - https://www.ams.org/mathscinet-getitem?mr=1909075
LA  - en
ID  - TSG_2000-2001__19__41_0
ER  - 
%0 Journal Article
%A Kamada, Hiroyuki
%A Nayatani, Shin
%T Quaternionic analogue of CR geometry
%J Séminaire de théorie spectrale et géométrie
%D 2000-2001
%P 41-52
%V 19
%I Institut Fourier
%G en
%F TSG_2000-2001__19__41_0
Kamada, Hiroyuki; Nayatani, Shin. Quaternionic analogue of CR geometry. Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 41-52. http://archive.numdam.org/item/TSG_2000-2001__19__41_0/

[1] O. Biquard, Métriques d'Einstein asymptotiquement symétriques, Astérisque No. 265, ( 2000), vi+109 pp. | MR | Zbl

[2] H. Kamada and S. Nayatani, Quaternionic CR geometry, in preparation.

[3] M. Rumin, Formes différentielles sur les variétés de contact, J. Differential Geometry 39 ( 1994), 281-330. | MR | Zbl

[4] A. Swann, Aspects symplectiques de la géométrie quaternionique, C.R. Acad. Sci. Paris, 308 ( 1989), 225-228. | MR | Zbl

[5] N. Tanaka, A differential geometric study on strongly pseudo-convex manifolds, Lectures in Mathematics, Kyoto University, No. 9, Kinokuniya, Tokyo, 1975. | MR | Zbl

[6] S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 ( 1989), 349-379. | MR | Zbl

[7] S. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geometry 13 ( 1978), 25-41. | MR | Zbl